Q. I am feeling uneasy and my BP reading is lower than usual. Why?

Answered by
Dr. Sagar Ramesh Makode
and medically reviewed by iCliniq medical review team.
Published on Aug 01, 2018

Hi doctor,

Every time my blood pressure will be in the range of 160/110 mmHg or 150/100 mmHg. But, today, it is 90/70 mmHg. I am feeling uneasy and uncomfortable. Previously, I had angio twice, and it was all right. I am currently on Coversyl Dytor, Ecosprin, Rosuvastatin, Starpress and Vertin. I had ECG last week. I was your opinion on my problem.

Dr. Sagar Ramesh Makode

Cardiology General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

  • If your bp is low, then you certainly need to reduce the dosage of either Coversyl or Starpress. Let me know the dosage so that we can modify it.
  • Also, monitor your blood pressure thrice a day for one week and once or twice. If such low BP occurs, then you can have salt and sugar water to raise it.
  • We will just reduce the dosage and also space out the drugs, like one in the morning and other in the evening. You discuss these issues with your doctor.

For further information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I feel weak with low BP and unable to stand properly. Why?

Query: Hello doctor, I am a 27-year-old man. Sometimes, I feel very weak. My BP goes down and I am unable to stand properly. Also, there is a pain in my foot. Please tell me the treatment to cover this type of problem.  Read Full »

Does opiate withdrawal cause nausea, low BP, muscle pain and urea smell?

Query: Hello doctor, I am a 40-year-old female recovering from eating disorder. My BMI is 16. I am suffering from clinical depression and GAD. I was diagnosed by a neurologist with migraines approximately two years ago, and have been on Lyrica 75 mg twice daily. Recently, I started having trouble swallowi...  Read Full »

Nowadays, I am not getting excited after masturbation. Will it be a side effect of Metoprolol?

Query: Hi doctor, I am 24 years old. I am taking Metoprolol succinate for three months for viral infection. My cardiologist said that the viral infection is almost gone, but I should keep taking the Metoprolol succinate for three more months that is overall six six months. Initially, I had 50 mg, and now...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.